# SDR CAL950610

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17344
- Make and model: Boeing 7373T0
- Aircraft serial: 23582
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38042861
- Condition: Malfunctioned
- Location: A/C Tail
- Part time: 29,462 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAH - FLT 0426 - WHILE OPERATING THE APU WITH THE NR 1 GENERATOR PLACARDED INOPERATIVE, THE APU GENERATOR CONTROL CIRCUIT BREAKER POPPED ON CLIMB-OUT OF IAH.  THE CIRCUIT BREAKER WAS RESET AND THE APU VOLTAGE FLUCTUATED FROM 110V TO 115V. THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  THE APU WAS RUN AT FULL LOAD FOR SEVERAL HOURS WITHOUT FAULT.  THE FAILURE COULD NOT BE DUPLICATED.  (X)
